A Volume Preserving Diffeomorphism with Essential Coexistence of Zero and Nonzero Lyapunov Exponents

Huyi Hu, Yakov Pesin, Anna Talitskaya

Research output: Contribution to journalArticle

4 Scopus citations

Abstract

We show that there exists a C volume preserving topologically transitive diffeomorphism of a compact smooth Riemannian manifold which is ergodic (indeed is Bernoulli) on an open and dense subset G of not full volume and has zero Lyapunov exponent on the complement of G.

Original languageEnglish (US)
Pages (from-to)331-378
Number of pages48
JournalCommunications In Mathematical Physics
Volume319
Issue number2
DOIs
StatePublished - Jan 1 2013

All Science Journal Classification (ASJC) codes

  • Statistical and Nonlinear Physics
  • Mathematical Physics

Fingerprint Dive into the research topics of 'A Volume Preserving Diffeomorphism with Essential Coexistence of Zero and Nonzero Lyapunov Exponents'. Together they form a unique fingerprint.

  • Cite this